# SDR GXPA99004

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GA
- Make and model: Hamflu HFB320
- Aircraft serial: 1039
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKEOFF FROM LITTLE ROCK, ARKANSAS.  RETURNED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT AND INSPECTED AIRCRAFT SYSTEMS AND PERFORMED FULL POWER ENGINE RUN FOR 30 MINUTES.  COULD NOT DUPLICATE SMOKE IN COCKPIT.  (X)
